Boniva long term side effects

Common Questions and Answers about Boniva long term side effects

boniva

Care should be taken when taking medications for osteoporosis, as there can be adverse side effects and some dental work should not be performed while on it. I have had osteopenia for many years, and my latest bone scan shows that I've actually rebuilt bone, by implementing a regimen of calcium (1200 mg/day, taken twice daily - I take it at noon and 6:00 pm to prevent conflict with my thyroid med), magnesium (200 mg/day, taken at bedtime, moderate exercise.
Bravo, Dave. :) The long-term side-effects of treatment (as well as the side-effects of long term treatment) are thoughts that run around in my head a lot, sure. I've watched my husband endure 128 weeks of interferon, and though it's obvious to both of us he's not the same physically, we can only figure things from an *anecdotal* standpoint -- how objective can we be without a *control* situation, after all?
I'm not sure about Reclast, but I do know that Prolia comes with a whole set of possible side effects. I looked into these for my elderly aunt, who had tried Boniva and Actonel, unsuccessfully. It's best to have all dental work done prior to taking these medications, as they cause issues with dental procedures. I don't know the details on that, but they did tell us to make sure she would need no dental work while on the drugs.
075mcg of Synthroid. My first pill will be tomorrow morning. I went on a web site to see if there are any side effects to this drug and read: "Musculoskeletal Musculoskeletal side effects have included an increase risk of osteoporosis. However, data from long-term studies are conflicting." I already have osteoporosis. Has anyone heard of this??
Also, I would appreciate if you can tell me what side effects you have from it and how long you've been on it. I heard that it effects the eyes and makes your hair fall out.,etc.. I have to be honest..I'm SOOO scared of this medication!!! Does a person have to stay on it for life? Thanks.
In fact, I am currently on an estrogen blocker in an attempt to starve what cancer cells I still have. The side effects are not pleasant, and I take Boniva to try to keep from having more bone loss, but that's just the choice I and my doctor made.; The forum member of whom nyc lady speaks was very upset with herself when the implications of her HRT became known.
Lori, I'm not medically trained, but here's what I find on the internet for your consideration: Plaquenil is a drug used to treat malaria and also in autoimmune conditions such as lupus and rheumatoid arthritis. The references I have found as to using it in Lyme treatment combine Plaquenil with another medication at the same time. I wonder if your doc is treating you on the assumption that you have an auto-immune disease and not a bacterial disease -- ?
Because I am started a regular 1 day monthly steroid regime he wants me to get a DEXA bone density scan. Long term use of steroids causes calcium loss from bones, and can cause osteoporosis. However, that effect is more related to the total time on steroids and not the dose. Most people believe that one day a month will not cause this effect. It has not been well studied. The one published study showed no effect on the bones. Dr.
This is not an advertisement, but when I had to change brands and went to the brand Levoxyl some vague side-effects I'd been having went away. Apparently, the fillers are different. Also, and maybe there's no correlation here, about six months later I had a bone density scan and it came back better than the year before. Good luck.
I went to my GP complaning of no sense of smell, saw a surgeon and surgery was recomended, I was given a prescription for Prednisone, a steroid, this gave me some sense of smell, and here's the but, I had the operation and still could not smell, so more Prednisone, well the upshot is that the steroids have caused my Osteo-Necrosis, this is when the heads of the long bones die, so have now had core decompression on one hip and the other totally replaced. Oxycontin.
pains with no energy, and suddenly feel 80 years old (and a sick 80 at that) some help with low dose thyroid med would probably help. Long term loss of active thyroid hormone can cause heart conditions, fatty liver, osteoporosis (I have this) and multiple other organ issues in our body. I swear I had NO idea how important the thyroid was to well-being until I became sick.
the doctor put me on celebrex but the side effects will scare the b-Jesus out of you. So I quit taking it, I have found very little relief and it is definately worse at night when I'm trying to sleep and can't find a position to get in where it doesn't hurt.
MedHelp Health Answers